# SDR HNAA2022021500079

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 46,890 hours, 42,942 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, A

## Discrepancy

PDIS  655     21-31  2754131  14FEB22  CLT  CLOSE
      AUTO PRESSURIATYION CONTROL INOP IN FLIGHT. MANUAL OPS NORMAL. DEACTIVATED OUTFLOW VALVE IAW 21-31-03-040-801-A. P/C C/B F-8
FACT  14FEB22  05:39  SBY
            REACTIVATED VALVES IAW AMM 2131-03-440-801-A, R&R ELECTRO- PNEUMATIC OUTFLOW VALVE IAW 21-31-03-400-801-A. OPS CHECK GOOD. CLEAR MEL 21-12-1
